MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ajd.14120

Медицинская библиотека · The Australasian journal of dermatology · 2023

Double vision due to lateral rectus injury after cosmetic botulinum toxin injections.

Khan Samavia, Pathak Gaurav, Milgraum David, Tamhankar Madhura, Milgraum Sandy

Клинический случайСтатьяПеревод в очереди

Аннотация

Facial intramuscular injections of Botulinum toxin (BoNT) injections are among the most common cosmetic procedures in dermatology. Rarely, serious adverse reactions such as blepharoptosis, diplopia and periorbital hematoma may occur with improper administration technique. Here we report a case of painless diplopia 5 weeks post-BoNT injection for 'crow's feet' likely due to inadvertent BoNT diffusion into the lateral rectus muscle causing a temporary palsy. This case aims to raise awareness of proper cosmetic BoNT injection techniques in the periorbital area to avoid ophthalmic complications.

Для цитирования: Khan Samavia, Pathak Gaurav, Milgraum David, Tamhankar Madhura, Milgraum Sandy. Double vision due to lateral rectus injury after cosmetic botulinum toxin injections.. The Australasian journal of dermatology. 2023. DOI: 10.1111/ajd.14120.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.